My research interests are in Complex Geometry, Differential Geometry, Several Complex Variables, and Complex Algebraic Geometry. I am particularly interested in questions related to proper holomorphic mappings between bounded symmetric domains, the geometry of subvarieties of Shimura varieties or quotients of bounded symmetric domains, and their applications to Arithmetic Geometry and Complex Algebraic Geometry.

Personal webpage:

Office: Siyuan Building(思源楼) 502


2021-Present   Assistant Professor, Institute of Mathematics, A.M.S.S., Chinese Academy of Sciences

2018-2021       Post-doctoral Fellow, Department of Mathematics, The University of Hong Kong.

2016-2018       Philip T. Church Postdoctoral Fellow, Department of Mathematics, Syracuse University, USA.


2013-2016     Ph.D. in Mathematics, The University of Hong Kong.

                      Advisor: Ngaiming Mok

2009-2012     B.Sc. in Mathematics (Pure Mathematics Option), The Hong Kong University of Science and Technology.


复几何 Complex Geometry
多复變 Several Complex Variables
微分几何 Differential Geometry


  1. Rigidity of Proper Holomorphic Maps between Type-I Irreducible Bounded Symmetric Domains

    International Mathematics Research Notices, Volume 2022, Issue 11, June 2022, Pages 8209–8250, DOI:

  2. (with Ngaiming Mok) Asymptotic total geodesy of local holomorphic curves exiting a bounded symmetric domain and applications to a uniformization problem for algebraic subsets

    J. Differential Geom. 120(1): 1-49 (January 2022). DOI: 10.4310/jdg/1641413830

  3. (with Yuan Yuan) Finding the determinant of a matrix via complex analysis

    American Mathematical Monthly 127 (2020), no. 6, 530-536; DOI:

  4. On proper holomorphic maps between bounded symmetric domains

    Proceedings of the American Mathematical Society 148 (2020), 173-184; DOI:

  5. (with Yuan Yuan) Holomorphic isometries from the Poincaré disk into bounded symmetric domains of rank at least two

    Annales de l'Institut Fourier, Volume 69 (2019) no. 5, p. 2205-2240;

  6. Remarks on holomorphic isometric embeddings between bounded symmetric domains

    Complex Analysis and its Synergies 5 (2019), no. 1, 5:7;

  7. On the structure of holomorphic isometric embeddings of complex unit balls into bounded symmetric domains

    Pacific Journal of Mathematics, Vol. 295 (2018), No. 2, 291-315; DOI: 10.2140/pjm.2018.295.291

  8. Classification Problem of Holomorphic Isometries of the Unit Disk Into Polydisks

    Michigan Mathematical Journal 66 (2017), pp. 745-767

  9. (with Ming Xiao and Yuan Yuan) Holomorphic isometries between products of complex unit balls

    International Journal of Mathematics, Vol. 28 (2017), no. 9, 1740010, 22 pp.

  10. (with Ngaiming Mok) Holomorphic isometries of B^m into bounded symmetric domains arising from linear sections of minimal embeddings of their compact duals

    Mathematische Zeitschrift (2017) 286, pp. 679-700

  11. On global rigidity of the p-th root embedding

    Proceedings of the American Mathematical Society 144 (2016), pp. 347-358



Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

No. 55, Zhongguancun East Road, Haidian, Beijing, 100190, People's Republic of China.